I'll try to answer your 1, 2 and 3.
1) Yes you can certainly be fluid overloaded and hypotensive. If your left ventricle is failing to pump out enough blood due to volume overload that caused the left ventricle to become overstretched so it doesn't contract properly, you'll have a decreased BP. At the same time you'll have stacking of blood in the pulmonary vasculature because it doesn't get moved forward by the left ventricle. This causes pulmonary edema. And this is the hallmark sign of cardiogenic shock.
Even when you are in the ICU try to look at the patient not the monitor (aside: today during ACLS training we decided to switch off the monitor and test their [our fellow ICU nurses] assessment skills during codes. It was true shock how disoriented they became without a monitor).
In a patient you'll notice one to all signs of shock: decreased urine output, change in LOC, diaphoreses, palor, distended neck veins, orthopnea, dyspnea, pink frothy secretions, hypotension, crepitations on lung auscultation, decreased pulse pressure... etc. Depending on the acuity and the extend of the shock it ranges from benign symptoms to a near death patient.
Fluid deficits are not always easy to spot clinically. Of course dehydrated patients have dry mucous membranes, loss of skin turgor, etc. But it is perfectly possible for someone to have edema build up but still be volume depleted in the vasculature. In general a rule of thumb we use is if you raise the legs of the patient and his BP increases you are still volume depleted intravascularly. If you add external fluids or try to recruit fluid from edema in the body that's up to your MD and yourself.
2) to keep it simple would be to compare the ventricle of the heart to a rubber band. You want your rubber band to shoot further away you stretch it more, but if you stretch it too much it breaks or deforms and it won't shoot at all. The same with the heart as long as you are on the uphill slope of the FS-curve more fluid equals higher LVEDP equals more stroke volume thus better cardiac output (your rubber band shoots further). If you go over the top your left ventricle becomes overstretched and can't contract properly you start to loose stroke volume even though your LVEDP is higher than before and your cardiac output goes down (you stretched your rubber band too much).
3) beta blockers are not only active on the heart rate (negative chronotropy) but have other effects as well. It has a negative inotropy as it decreases the contractility of your heart muscles and it decreases conduction time through the heart and the AV node in particular. Apart from that it has calming effects so it is sometimes used against anxiety, and in asthmatics it can induce bronchoconstriction due to blocking of the beta 2 receptors that cause bronchodilation in the lungs.
As beneficial as beta blockers are in reducing the oxygen consumption of the heart. When the dosage is too high for a particular patient/situation the negative effects take over. In this case as I presume the patient had decreased stroke volume due to the frank starling mechanism being on the downhill slope. The beta blocker will add a decreased heart rate and decreased contractility in the balance which would contribute to decreased cardiac output and thus hypotension.
So in order to treat this you administer something that has a positive inotrope action. Preferably something that doesn't cause increased hypotension. In this case dopamine. The problem with most/all positive inotropes is that they are also a positive chronotrope and cause increases in heart rate. And most/all positive inotropes are pro-aritmogenic which means they can in turn cause rhythm issues and Afib is a likely candidate because the patient's heart is already keen on going into Afib.
If you experience negative effects due to beta blockers, just increasing the heart rate isn't always the answer. Generally the loss of contractility of the heart is the black sheep that is causing all these problems and it is what needs to be addressed.
Sorry for the longwinded explanation. I just spent the entire day telling our ICU staff that yes atropine is outdated during CPR and so is standard bicarb. Old habits die hard